Alert archive / Nevada / Flash Flood Warnings in 2015
Flash Flood Warning 83, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 1, 2015, 12:13 PM PDT for Clark County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2015, 12:13 PM PDT (19:13 UTC)
- Expired
- Aug 1, 2015, 3:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 91 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 7.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 2766 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
487
WGUS55 KVEF 011913
FFWVEF
NVC003-012215-
/O.NEW.KVEF.FF.W.0083.150801T1913Z-150801T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1213 PM PDT SAT AUG 1 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 315 PM PDT
* AT 1211 PM PDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A THUNDERSTORM PRODUCING HEAVY RAIN NEAR CORN CREEK. A RAIN GAUGE
NEAR CORN CREEK REPORTED THREE-QUARTERS OF AN INCH OF RAIN IN THE
PAST THIRTY MINUTES. THE RAIN IS MOVING SOUTHWEST AT 15 MPH. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLOYD LAMB STATE PARK...CORN CREEK VISITORS CENTER AND GASS PK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3629 11512 3630 11550 3648 11558 3662 11555
3663 11514
$$
OUTLER2 follow-up statements
744
WGUS75 KVEF 012019
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
119 PM PDT SAT AUG 1 2015
NVC003-012215-
/O.CON.KVEF.FF.W.0083.000000T0000Z-150801T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
119 PM PDT SAT AUG 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM PDT FOR
NORTHWESTERN CLARK COUNTY...
AT 112 PM PDT...HEAVIEST RAINFALL HAD DIMINISHED ACROSS THE WARNED
AREA BUT LIGHT TO MODERATE RAINFALL REMAINS. A RAIN GAUGE EAST OF
CORN CREEK RECEIVED OVER AN INCH OF RAIN IN LESS THAN AN HOUR AND
LOCAL WASHES AND DRAINAGES WILL CONTINUE TO SEE ELEVATED FLOWS
THROUGH MID AFTERNOON.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FLOYD LAMB
PARK...TULE SPRINGS...CORN CREEK VISITORS CENTER AND GASS PK...LAS
VEGAS WASH NORTH OF ALIANTE...MORMON WELL ROAD...GASS PEAK ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3629 11512 3630 11550 3648 11558 3662 11555
3663 11514
$$
OUTLER459
WGUS75 KVEF 012206
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
306 PM PDT SAT AUG 1 2015
NVC003-012215-
/O.EXP.KVEF.FF.W.0083.000000T0000Z-150801T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
306 PM PDT SAT AUG 1 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN CLARK COUNTY WILL EXPIRE
AT 315 PM PDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. PLEASE REPORT ANY OBSERVED FLOODING TO LOCAL LAW
ENFORCEMENT.
LAT...LON 3629 11512 3630 11550 3648 11558 3662 11555
3663 11514
$$
OUTLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 8:46 AM PDT, 3 hours 27 minutes earlier.
Area forecast discussion, Aug 1, 8:46 AM PDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 846 AM PDT SAT AUG 1 2015 .SYNOPSIS...A DISTURBANCE LIFTING NORTHWEST TODAY WILL MOVE ACROSS THE AREA. THIS IN COMBINATION WITH LINGERING MOISTURE AND INSTABILITY WILL RESULT IN THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS ESPECIALLY OVER SOUTHERN NEVADA AND NORTHWEST ARIZONA. ANY STRONGER OR SLOWER MOVING THUNDERSTORMS COULD BE CAPABLE OF PRODUCING FLASH FLOODING. DRIER AIR WILL WORK INTO THE AREA ON SUNDAY AND CUT BACK ON THE COVERAGE OF SHOWERS AND THUNDERSTORMS. GENERALLY DRY CONDITIONS ARE EXPECTED FROM MONDAY ONWARD. HIGH TEMPERATURES WILL BE WITHIN A FEW DEGREES OF NORMAL NEXT WEEK. && .UPDATE...SEVERAL SMALL SCALE PROCESSES AT WORK THIS MORNING. DECAYING THUNDERSTORM COMPLEX OVER FAR SOUTHERN MOHAVE COUNTY HAD PRODUCED AN OUTFLOW BOUNDARY...WITH NEW /BUT WEAK/ STORMS DEVELOPING IN AN ARC FROM JUST WEST OF VIDAL JUNCTION THROUGH COTTONWOOD COVE AND /TO A LESSER EXTENT/ EASTWARD TOWARD PEACH SPRINGS. IN ADDITION...VISIBLE SATELLITE SHOWED A VERY SHARP EDGE TO THE CLOUDS FROM ROUGHLY TONOPAH TO DESERT ROCK TO WEST OF VIDAL JUNCTION...WITH CLOUDY SKIES EAST OF THE LINE AND CLEAR SKIES WEST. THIS DIFFERENTIAL HEATING BOUNDARY WILL LIKELY SERVE AS A FOCUSING MECHANISM LATER THIS AFTERNOON. FLASH FLOOD WATCH LOOKS GOOD...AND NO UPDATE PLANNED AT THIS TIME. && .PREV DISCUSSION... 339 AM PDT SAT AUG 1 2015 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. RADAR QUIETED DOWN LAST EVENING NICELY IN OUR AREA, HOWEVER, OUR BREAK IN THE ACTION WILL NOT LAST LONG AS A NEW DISTURBANCE THAT CAN BE SEEN ON WATER VAPOR THIS MORNING LIFTING NORTHWEST ACROSS WESTERN ARIZONA IS ALREADY HELPING TO SPARK SHOWERS AND THUNDERSTORMS OVER LA PAZ COUNTY. IN ADDITION, SOME WEAKER RETURNS ARE EDGING WEST ACROSS YAVAPAI AND COCONINO COUNTIES AS WELL. THIS WILL BE THE AREA TO WATCH THIS MORNING AND ALL OF THE LOCAL ARW AND NMM MODEL RUNS AS WELL AS THE HRRR AND 00Z OPERATIONAL WRF AND EVEN THE GFS DRIVE ACTIVITY TOWARD MOHAVE COUNTY BY SUNRISE OR SHORTLY AFTER. THE MAIN QUESTION IS WHAT STATE IT WILL BE IN AS IT PUSHES ON WEST. THE THOUGHT, GIVEN THE TIME OF THE MORNING, IS THAT MOST OF IT WILL BE LIGHT TO MODERATE SHOWERS WITH SOME EMBEDDED HEAVIER THUNDERSTORMS. LOOKING AHEAD TO THE REST OF TODAY, THIS DISTURBANCE (WITH A VORTICITY MAXIMUM NOTED AT 500 MB) WILL BE LIFTING NORTHWEST TOWARD SOUTHERN NEVADA BY THIS EVENING. THE FLOW ALOFT ACROSS THE AREA IS MAINLY SOUTHEAST TO SOUTH, BUT STARTS TO GO A LITTLE MORE SOUTHWEST OVER SOCAL. THIS WILL HELP TO PUSH IN DRIER AIR FROM THE SOUTHWEST AND THE MODELS DO SHOW A DROP IN PWATS OVER WESTERN PARTS OF INYO AND SAN BERNARDINO COUNTIES. THE LATER WAS VERY QUIET YESTERDAY AND I SUSPECT TODAY OUTSIDE OF EASTERN PARTS WHERE CONVECTION COULD GET DRIVEN INTO OUT OF ARIZONA WILL STAY DRY ONCE AGAIN. PWAT VALUES PER IPW SENSORS CURRENTLY ARE BETWEEN 0.70 AND 1.45 INCH (LOWEST NORTH, HIGHEST SOUTH) ACROSS THE AREA THIS MORNING AND ACROSS EASTERN AREAS MAY DROP A LITTLE THIS AFTERNOON BUT NOT MUCH FROM WHAT WE ARE CURRENTLY SEEING. THUS ONCE AGAIN, THERE WILL BE THE UNLOAD POTENTIAL IN ANY STRONGER OR SLOWER MOVING THUNDERSTORMS AND THE FLASH FLOOD WATCH LOOKS GOOD. STORMS TODAY MAY BE DRIVEN MORE BY THE LIFT FROM THE DISTURBANCE ALOFT BUT ALSO GET A BOOST FROM OLD OUTFLOW BOUNDARIES IN PLACE, DIFFERENTIAL HEATING BETWEEN CLOUDIER AND NOT AS CLOUDY AREAS AND TERRAIN. MOST MODELS SHOW QPF ACROSS CENTRAL NYE COUNTY, BUT HOLD OFF UNTIL THIS AFTERNOON AND EVENING, THUS THE FLASH FLOOD WATCH WAS EXPANDED TO INCLUDE THIS AREA BUT IT STARTS LATER AS IT SHOULD REMAIN QUIET THERE UNTIL LATER THIS MORNING. ONE CONCERN AGAIN TODAY WITH STORM DEVELOPMENT WILL BE CLOUD COVER AS THERE IS A LOT OF MID AND HIGH LEVEL CLOUD COVER AROUND AND MORE MAY EJECT ON IN. IF WE SEE ACTIVITY SPREAD INTO AREAS EARLY ENOUGH, SUCH AS MOHAVE COUNTY AND EVEN CLARK COUNTY, THEN THESE AREAS MAY GET WORKED OVER EARLY ENOUGH TO ALSO SEE CONVECTION CUT-OFF EARLIER THIS EVENING. COMPLICATING MATTERS TODAY, ESPECIALLY THIS EVENING, IS THE STEERING FLOW SHOWN ACROSS LINCOLN AND NORTHERN PORTIONS OF CLARK AND MOHAVE COUNTIES IS OUT OF THE NORTHEAST TO EAST ON THE 00Z OPERATIONAL RUNS OF THE GFS, WRF AND ECMWF. THIS IS A NOT TOO COMMON SET-UP IN THIS AREA BUT ONE IN THE PAST THAT HAS RESULTED IN SOME RATHER WHAMMY STORMS MOVING INTO LAS VEGAS (THE JULY 18, 1994 HILTON SIGN THUNDERSTORM THE MOST NOTABLE OF ALL BUT ALSO MORE RECENTLY JULY 19, 2013). THERE WAS ALSO AN EVENT ON JULY 11-12, 2008 THAT DID NOT BRING MUCH WIND BUT SOME VERY INTENSE RAIN IN SPOTS. SEVERAL LOCAL HIGH RESOLUTION MODEL RUNS OF THE ARW AND NMM SHOW STRONG OUTFLOW BOUNDARIES DROPPING SOUTH TOWARD CLARK COUNTY OUT OF LINCOLN COUNTY THIS EVENING. THERE ARE ALSO SOME HINTS OF THIS WITH THE 00Z OPERATIONAL WRF. CONFIDENCE IN EXACTLY WHAT WILL UNFOLD IS LOW, BUT GIVEN THE POTENTIAL FOR STORMS TO BE DRIVEN INTO A HIGH DCAPE ENVIRONMENT (500-1000 J/KG OVER LAS VEGAS, FAVORABLE FOR STRONG WINDS) FROM THE TERRAIN TO THE NORTH COULD POTENTIALLY TRIGGER SOMETHING. WE COULD ALSO SEE THINGS NOT PAN OUT. HOWEVER, GIVEN THIS RARE SET-UP WHICH HAS BEEN A HIGH IMPACT ONE IN THE PAST, THE FLASH FLOOD WATCH WAS EXTENDED UNTIL 06Z SUNDAY FOR ALL AREAS WHERE IT IS OUT. SOME MODELS ALSO LINGER CONVECTION ACROSS PARTS OF ESMERALDA AND CENTRAL/SOUTHERN NYE COUNTIES LATE AS WELL. TEMPS TODAY WILL BE SEVERAL DEGREES LOWER GIVEN THE CLOUD COVER AND THUS WE SIDED WITH GUIDANCE FOR HIGHS. LOOK FOR HIGH TEMPS ABOUT 5 DEGREES BELOW NORMAL. THE DISTURBANCE WILL CONTINUE TO LIFT NORTH ACROSS EASTERN NEVADA TOMORROW. DRIER AND MORE STABLE AIR IS EXPECTED TO SPREAD NORTHWEST OVER MORE OF THE AREA AND THIS WILL FURTHER CUT-BACK ON THE COVERAGE OF SHOWERS AND THUNDERSTORMS. THE AREA TO WATCH WILL BE OVER THE SOUTHERN SIERRA AS THERE IS A 50 KT+ JET STREAK APPROACHING SOCAL WHICH MAY AID IN STORM DEVELOPMENT. THE FLOW ALOFT WILL BE SOUTHWEST, WHICH WILL DRIVE ANY STORMS THAT GO NEAR THE CREST INTO THE EASTERN SLOPES AND OWENS VALLEY. ALSO WORTH WATCHING WILL BE THE ADVANCING MOIST-DRY INTERFACE, WHICH MAY HELP TOUCH OFF STORMS. HIGH TEMPS SHOULD BE 3-5 DEGREES WARMER GIVEN THE EXTRA SUNSHINE AND LOWER MOISTURE CONTENT (PWATS START TO DROP BELOW AN INCH IN MOST OF THE AREA). WITH THE JET STREAK ADVANCING INTO CENTRAL CALIFORNIA ON MONDAY, A FEW SHOWERS AND THUNDERSTORMS MAY GET GOING AGAIN OVER THE SOUTHERN SIERRA, OWENS VALLEY AND ESMERALDA COUNTY FROM LINGERING MOISTURE. OTHERWISE A DRY SOUTHWEST FLOW WILL BE IN PLACE ACROSS THE REST OF THE AREA. HIGH TEMPS SHOULD BE A FEW DEGREES ABOVE NORMAL AND WE SIDED WITH THE WARMER END OF GUIDANCE. .LONG TERM...TUESDAY THROUGH SATURDAY. DRY SOUTHWEST FLOW WILL BE FIRMLY IN PLACE ACROSS THE CWA TUESDAY...YIELDING SEASONABLE TEMPERATURES AND BREEZY AFTERNOONS AREA-WIDE THROUGH THE END OF THE WEEK. DRY CONDITIONS WILL REIGN ACROSS THE MOJAVE DESERT AND GREAT BASIN THROUGH AT LEAST THURSDAY...WITH THE EXCEPTION BEING THE SIERRA AND WHITE MOUNTAINS WHERE THERE MAY BE ENOUGH ENERGY ALOFT AHEAD OF A DEVELOPING UPPER LOW TO GENERATE A SHOWER OR THUNDERSTORM TUESDAY EVENING. CONFIDENCE IS INCREASING THIS EVENING IN MOISTURE MAKING A RETURN TO THE EASTERN ZONES THURSDAY THROUGH THE END OF THE PERIOD AS THE 00Z OPERATIONAL GFS AND ECMWF ARE MORE IN LINE TONIGHT IN DEVELOPING AN UPPER LEVEL LOW OFF OF THE COAST OF CALIFORNIA. THEIR ASSOCIATED ENSEMBLE RUNS GENERALLY HAVE THE SAME IDEA...WITH THE NORMAL EXPECTED AMOUNT OF DISCREPANCY THIS FAR OUT. WITH THIS FEATURE PROGGED TO SLOWLY MOVE INLAND...IT WILL AID IN FUNNELING MOISTURE NORTHWARD OVER MOHAVE COUNTY...AND PERHAPS EASTERN PORTIONS OF LINCOLN AND CLARK COUNTIES BEFORE MOVING ACROSS AND OUT OF THE AREA. DECIDED TO INCREASE POPS ACROSS MAINLY MOHAVE COUNTY THURSDAY THROUGH SATURDAY TO ALLOW FOR A MENTION OF THUNDERSTORMS AS A RESULT. ASIDE FROM INCREASED STORM CHANCES...THIS SYSTEM WILL BRING AN INCREASE IN AFTERNOON WINDS ACROSS THE MOJAVE DESERT AND SOUTHERN GREAT BASIN NEXT WEEKEND AS IT TRAVERSES THE AREA. DESPITE EXCELLENT MODEL AGREEMENT TONIGHT...THIS FEATURE WILL BE MONITORED CLOSELY IN THE COMING DAYS FOR CONSISTENCY...AS CHANGES IN THE DEVELOPMENT AND POSITIONING OF KEY FEATURES WILL AFFECT THE RESULTANT WEATHER LATER NEXT WEEK. .AVIATION...FOR MCCARRAN...THE MAIN CHALLENGE THROUGH TONIGHT WILL BE THE TIMING OF ANY SHRA/TSRA AS WELL AS ANY OUTFLOW BOUNDARIES THAT THEY MAY TRIGGER. THE POTENTIAL FOR SHRA/TSRA WILL INCREASE BETWEEN 12Z AND 15Z TODAY AS ACTIVITY MAY MOVE NORTHWEST TOWARD LAS VEGAS FROM ARIZONA. ADDITIONAL SHRA/TSRA ACTIVITY MAY DEVELOP IN AND AROUND THE VALLEY FROM LATER THIS MORNING INTO THIS EVENING. SOME MODELS ALSO INDICATE THE POTENTIAL FOR SHRA/TSRA OR OUTFLOW TO WORK IN LATER THIS EVENING FROM THE NORTH TO NORTHEAST. AWAY FROM SHRA/TSRA OR OUTFLOW BOUNDARIES WINDS SHOULD TREND TOWARD DIURNAL DIRECTIONS AT 5-10 KTS. MAINLY BKN CIGS AOA 10K-15K FEET WITH BASES LOWERING BELOW 8K FEET IN AND NEAR ANY SHRA/TSRA. MOUNTAIN OBSCURATIONS ARE POSSIBLE. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...CONFIDENCE IN THE EXACT TIMING OF SHRA/TSRA IS LOW THROUGH TONIGHT SO WILL TRY TO BASE TAF TIMING ON RADAR AND HI- RESOLUTION MODEL TRENDS IN EARLIER PERIODS AND ADJUST AS NEED BE. OVERALL THE BEST CHANCE FOR SHRA/TSRA WILL BE EAST OF A LINE FROM KIYK-KEED-KHII. GUSTY AND ERRATIC WINDS AND VSBY AND CIGS REDUCED TO MVFR OR LOWER ARE POSSIBLE IN AND NEAR ANY SHRA/TSRA THROUGH TONIGHT. ACTIVITY MAY LINGER LONGER TONIGHT, ESPECIALLY IN SOUTHERN NEVADA, POTENTIALLY GOING UNTIL CLOSER TO 06Z SUNDAY. OTHERWISE, EXPECT WINDS TO TREND TOWARD TYPICAL DIURNAL DIRECTIONS AT 6-12 KTS WITH MAINLY BKN CLOUDS AOA 10K-15K FEET EXCEPT AROUND KDAG WHERE THEY WILL BE MORE 20-25K FEET IN THE SCT-BKN RANGE. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES THROUGH SUNDAY. THE REMAINDER OF THE WEEK LOOKS DRY. && UPDATE...MORGAN SHORT TERM/AVIATION...STACHELSKI LONG TERM...PULLIN FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 12:56 PM PDT | Flash Flood Warning | VEF | Lincoln, Nye | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.